# SDR CALA2017052901638

- Difficulty date: May 29, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 16,582 hours, 5,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 34c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHT INOPERATIVE AT SEAT 34C.  REMOVED AND REPLACED EMERGENCY EXIT SEAT LIGHT. OPS CHECKED GOOD.
